# SDR DALA2022112807577

- Difficulty date: March 13, 2021
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 ER/A 590590-14 SEC III REQUIRED FOR THE NO. 2 CARGO DOOR LOWER SILL CHORD. CORRECTIVE ACTION: SUMMARY: AREA WAS REPAIRED PER ER/A 590590-14 REV A SECTION II: PERMANENT REPAIR AND LOG PAGE 1754283, 2508077. (1754290)
